Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
beff

Accutane and Tattoos..HELP!

Recommended Posts

Ive got my first tattoo about 4 months ago, and it has healed fine. I am about to take a second Roaccutane course of 6 months on 30mg per day. The only side effects i got last time were just dry lips and a few nosebleeds but my skin also went really fragile, this can be seen by the huge scar i have on my back when i accidentally cut myself in the last month of my last treatment. I am so worried the tattoo will go scabby or scar itself, and be a total mess. Someone please help me. I need to know if my tattoo will be ok? is anyone in the same situation as me, and if so how did your tattoo react??? Please write back if you can. Beff U.K xxxx

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×